MAUDE Adverse Event Report: Medos International Sàrl INTRAFIX; Fastener, fixation, biodegradable, soft tissue

Medos International Sàrl INTRAFIX; Fastener, fixation, biodegradable, soft tissue
Catalog Number 254808
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2026
Type of Reportable Event Malfunction

Brand Name
INTRAFIX
Common Device Name
Fastener, fixation, biodegradable, soft tissue
Manufacturer (Section D)
Medos International Sàrl
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
Medos International SÃ rl
chemin-blanc 38
le locle 02400
SZ   02400
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
+1(908)386-3534
MDR Report Key50131915
Report Number1221934-2026-03455
Device Sequence Number13390306
Product Code MAI
UDI-Device Identifier10886705026753
UDI-Public(01)10886705026753(10)107SKX(17)280331
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254808
Device Lot Number107SKX
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer10/01/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2026
Supplement Date Received by Manufacturer10/01/2026
Initial Report FDA Received Date08/04/2026
Supplement Report FDA Received Date10/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown